Regularization of a Final Value Problem for a System of Nonlinear Time- Fractional Diffusion-Wave Equations
Main Article Content
Abstract
In this paper, we consider a final value problem for the following time-fractional diffusion-wave system
where denotes the Laplace operator defined on a bounded domain Ω in ℝd with sufficiently smooth boundary and refers to the Caputo fractional derivative of order 1 < α < 2. Under suitable assumptions on the nonlinear terms and the solution, we prove the existence and uniqueness of a solution to the problem. We also show that the final value problem is ill-posed in the sense of Hadamard. Finally, we propose a truncation regularization method to approximate the solution and derive an error estimate between the regularized solution and the exact solution, with a convergence rate of order √ε.
Keywords
Time-fractional diffusion equation, nonlinear source term, ill-posedness, final value problem, fractional diffusion system, backward problem, regularization.
Article Details
References
[2] Courant R., Hilbert D., Methods of Mathematical Physics: Partial Differential Equations, John Wiley and Sons, New York, 2008.
[3] Diethelm K., The analysis of fractional differential equations: an application-oriented exposition using differential operators of Caputo type, Springer Science and Business Media, Berlin Heidelberg, 2010.
[4] Gorenflo R., Mainardi F., Fractional calculus: Integral and differential equations of fractional order, in: Fractals and Fractional Calculus in Continuum Mechanics (Eds. A. Carpinteri and F. Mainardi), Springer-Verlag, New York, 1997, 223-276.
[5] Kilbas A., Srivastava H. M., Trujillo J. J., Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.
[6] Ngoc T. B., Tuan N. H., O’Regan D., Existence and uniqueness of mild solutions for a final value problem for nonlinear fractional diffusion systems, Commun. Nonlinear Sci. Numer. Simul. 78 (2019), 104882.
[7] Sakamoto K., Yamamoto M., Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, J. Math. Anal. Appl. 382 (2011), no. 1, 426-447.
[8] Wei T., Zhang Y., The backward problem for a time-fractional diffusion-wave equation in a bounded domain, Comput. Math. Appl. 75 (2018), no. 10, 3632-3648.
[9] Yamamoto M., Weak solutions to non-homogeneous boundary value problems for time-fractional diffusion equations, J. Math. Anal. Appl. 460 (2018), 365-381.
[10] Nguyen D. P., Luu V. C. H., Karapinar E., Singh J., Ho D. B., Nguyen H. C., Fractional order continuity of a time semi-linear fractional diffusion-wave system, Alexandria Eng. J. (2020).